Distributive solutions for absolutely stable games

R. J. Weber*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Every absolutely stable game has von Neumann-Morgenstern stable set solutions. (Simple games and [n, n-1]-games are included in the class of absolutely stable games.) The character of these solutions suggests that the distributive aspect of purely discriminatory solutions is of as much conceptual importance as the discriminatory aspect.

Original languageEnglish (US)
Pages (from-to)53-56
Number of pages4
JournalInternational Journal of Game Theory
Volume11
Issue number1
DOIs
StatePublished - Mar 1 1982

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Distributive solutions for absolutely stable games'. Together they form a unique fingerprint.

  • Cite this